# SDR ASAA201906249802

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,824 hours, 12,839 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD N8349002 W/O #457128 FOUND APU LUBE FILTER ELEMENT RED PIN EXTENDED. GROUNDED - YES. REMOVED AND REPLACED APU LUBE ELEMENT FILTER REF B737-800 AMM 49-91-12 PER TC N8349002 W/O #457128 STEP 1.D.(1)(B).
